# SDR C2XA11RI102

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 19,806 hours, 15,558 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0132AFU1
- Part serial: E0572
- Condition: Faulty
- Location: Brake
- Part time: 14,683 hours, 11,572 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 2744 - EWR - FLIGHT CREW REPORTED BREAK OVERHEAT MESSAGE ON EICAS AFTER T/O AND GEAR RETRACTION.  CREW FOLLOWED EMERG/ABNORMAL PROCDURES AND NR 3 BRAKE TEMP NEVER RETURNED TO GREEN STAYING MAXED OUT.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX INSPECTED ALL BRAKE SENSORS AND FOUND NR 3 SENSOR INOPERATIVE.  MX REMOVED AND REPLACED BRAKE SENSOR NR 3 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
